# SDR SWIA201438117

- Difficulty date: May 27, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 14,268 hours, 8,208 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 699BB HAS A SMALL CHAFE.  C-CHECK, BLENDED CHAFE ON PANEL 699BB IAW STS EA.
